# SDR 08FDEA04068

- Difficulty date: September 26, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 652165688
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPAR UNDERWING PANEL SEAL RETAINER HAS CORROSION O/B OF APU FIRE   BOTTLE AT WS 182 TO 200.  FABRICATED SEAL RETAINER REF DWR 65-21656.  TREATED AND PRIMED REF SRM 51-10-2 PG 1-  9.  INSTALLED SEAL RETAINER REF 51-30-2 P1-3.  THIS IS A CLASSIFIED A MINOR REPAIR.
